RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2002, Volume 236, Pages 371–377 (Mi tm308)  

This article is cited in 4 scientific papers (total in 4 papers)

Homogenization of Nonlinear Variational Problems by Means of Two-Scale Convergence

S. B. Shulga

Vladimir State Pedagogical University

Abstract: The theory of two-scale convergence developed in the works of G. Nguetseng, G. Allaire, and V.V. Zhikov is applied to the homogenization of variational problems formulated in terms of measures. A variational problem that describes a nonlinear medium with double porosity is also analyzed.

Full text: PDF file (156 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2002, 236, 357–364

Bibliographic databases:

UDC: 512.54
Received in February 2001

Citation: S. B. Shulga, “Homogenization of Nonlinear Variational Problems by Means of Two-Scale Convergence”, Differential equations and dynamical systems, Collected papers. Dedicated to the 80th anniversary of academician Evgenii Frolovich Mishchenko, Tr. Mat. Inst. Steklova, 236, Nauka, MAIK Nauka/Inteperiodika, M., 2002, 371–377; Proc. Steklov Inst. Math., 236 (2002), 357–364

Citation in format AMSBIB
\Bibitem{Shu02}
\by S.~B.~Shulga
\paper Homogenization of Nonlinear Variational Problems by Means of Two-Scale Convergence
\inbook Differential equations and dynamical systems
\bookinfo Collected papers. Dedicated to the 80th anniversary of academician Evgenii Frolovich Mishchenko
\serial Tr. Mat. Inst. Steklova
\yr 2002
\vol 236
\pages 371--377
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm308}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1931038}
\zmath{https://zbmath.org/?q=an:1071.49013}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2002
\vol 236
\pages 357--364


Linking options:
  • http://mi.mathnet.ru/eng/tm308
  • http://mi.mathnet.ru/eng/tm/v236/p371

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Braides A., Piat V.C., Piatnitski A., “A variational approach to double–porosity problems”, Asymptot. Anal., 39:3-4 (2004), 281–308  mathscinet  zmath  isi
    2. Telega J.J., “Stochastic homogenization: Convexity and nonconvexity”, Nonlinear Homogenization and its Applications to Composites, Polycrystals and Smart Materials, NATO Science Series, Series II: Mathematics, Physics and Chemistry, 170, 2004, 305–347  crossref  mathscinet  isi
    3. A. A. Gavrikov, A. S. Shamaev, “Some problems in acoustics of emulsions”, J. Math. Sci. (N. Y.), 179:3 (2011), 415–436  mathnet  crossref  zmath  elib
    4. Braides A., Piat V.Ch., Piatnitski A., “Homogenization of Discrete High-Contrast Energies”, SIAM J. Math. Anal., 47:4 (2015), 3064–3091  crossref  mathscinet  zmath  isi  elib  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:145
    Full text:44
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019